FIXED POINT AND MEAN CONVERGENCE THEOREMS FOR A FAMILY OF $\lambda$-HYBRID MAPPINGS

Authors

  • K. Aoyama Department of Economics, Chiba University, Yayoicho, Inageku, Chibashi, Chiba 2638522,Japan
  • F. Kohsaka Department of Computer Science and Intelligent Systems, Oita University, Dannoharu, Oitashi, Oita 8701192, Japan

Abstract

The aim of this paper is to prove fixed point and mean convergence theorems for a sequence of $\lambda$-hybrid mappings in Hilbert spaces.

Downloads

Published

2011-12-21

How to Cite

Aoyama, K., & Kohsaka, F. (2011). FIXED POINT AND MEAN CONVERGENCE THEOREMS FOR A FAMILY OF $\lambda$-HYBRID MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 87-95. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/13

Issue

Section

Research Article